It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Message Board

High Cholesterol Board Index
Pages: 1Showing 1 - 15 of 15 for crestor stomach problems. (0.018 seconds)

... Are you taking the Crestor with food? ... (7 replies)
Statin rebound?
Jun 17, 2007
... Thanks for your reply Lenin. I changed my user name by the way from micky501. Anyway I am ok taking the Crestor long term. The first thing my dr did after prescribing the Crestor is told me to take CoQ10 daily. ... (7 replies)
Crestor Question
Feb 24, 2007
... discomfort in my chest is what concerns me. Can Crestor cause these problems? ... (1 replies)

... Lenin is right, I think maybe U should lay off the Zetia and see if things improve. As far as the Crestor, that is very powerful stuff. A friend of mine who has taken statins for a few years, has had lil side effects with anything, yet when she was put on Crestor, she was a mess. Give the straight Vytorin a shot, leave the Zetia be, and see how it goes. If U still have... (6 replies)
... I had a stomach ache for the first week, but kept taking it...I did quit for 3 days during week two, and stomach ache went away. But I know I MUST get my numbers down, so I started again. I have now been hurting so very badly this last week and a half. ... (7 replies)
... Saw your posting. I am new to this messageboard but am curious how stopping crestor has worked out for you, assuming you have stopped. I too have high chlosterol and my dr put me on Crestor. It has the same effect ... ... (6 replies)
... I've been on Crestor for 6 weeks now and my cholesterol has improved dramatically. ... (6 replies)
... and I have had problems with all of them. ... (5 replies)
... She was sympathetic but encouraged me to take a short break to let my stomach recover and then try another statin. She prescribed Crestor and I told her I would think about it. ... (9 replies)
... and have had minimal flushing problems on occasion. ... (4 replies)
... times, as I certainly have my fair share of it too, so we blame it on our "old age", but she really is getting bad with her memory, and this terrible fatique and stomach problem. ... (2 replies)
... I also have a strong paternal family history of heart attack before age 55. As someone who now has also had my own MI at age 42, I would not hesitate for one second to go on medication if I had your numbers. Your LDL is very high for someone with family risk, and your HDL is very low. There are numerous choices for medication, and many, many people take meds for cholesterol... (7 replies)
... mily history I think I would approach the cholesterol problem first which it looks like you are doing. I know ALOT of people on cholesterol meds and they have no problems whatsoever AND even if you did it just won't knock you on your butt overnight. ... (45 replies)
... Too bad statins and Zetia give you problems. Your #s along with the family history requires an LDL well below 100. Fish oil will only lower the TRIGS...are you sure your TRIG is 19 :eek: ..never heard of a # that low (mine are around 75...UNDER 150 IS ACCEPTABLE). If diet isn't working, I would try a HALF dose of the statin Crestor (5 mg) daily, which is as effective as 20 mg... (18 replies)
Question For Zip
Sep 29, 2004
... I had some problems with leg fatigue and tingling in the feet AS WELL AS A FLACID STOMACH. ... (6 replies)

Pages: 1

All times are GMT -7. The time now is 10:41 PM.

Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!